A Caltech Library Service

Items where Person is "Dunfield-N-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 7.

Dunfield, Nathan M. and Ramakrishnan, Dinakar (2010) Increasing the number of fibered faces of arithmetic hyperbolic 3-manifolds. American Journal of Mathematics, 132 (1). pp. 53-97. ISSN 0002-9327.

Dunfield, Nathan M. and Thurston, Dylan P. (2006) A random tunnel number one 3–manifold does not fiber over the circle. Geometry and Topology, 10 . pp. 2431-2499. ISSN 1465-3060.

Calegari, Frank and Dunfield, Nathan M. (2006) Automorphic forms and rational homology 3–spheres. Geometry and Topology, 10 (8). pp. 295-329. ISSN 1465-3060.

Dunfield, Nathan M. and Gukov, Sergei and Rasmussen, Jacob (2006) The Superpolynomial for Knot Homologies. Experimental Mathematics, 15 (2). pp. 129-159. ISSN 1058-6458.

Calegari, Danny and Dunfield, Nathan M. (2006) An ascending HNN extension of a free group inside SL_2 ℂ. Proceedings of the American Mathematical Society, 134 (11). pp. 3131-3136. ISSN 0002-9939.

Dunfield, Nathan M. and Garoufalidis, Stavros (2004) Non-triviality of the A-polynomial for knots in S³. Algebraic and Geometric Topology, 4 (2004). pp. 1145-1153. ISSN 1472-2747.

Dunfield, Nathan M. and Thurston, William P. (2003) The virtual Haken conjecture: Experiments and examples. Geometry and Topology, 7 (12). pp. 399-441. ISSN 1465-3060.

This list was generated on Wed Jul 8 02:14:12 2020 PDT.